MAUDE Adverse Event Report: GYRUS ACMI, INC SLIMLINE OPERATIVE HYSTEROSCOPE INNER SHEATH/BRIDGE

GYRUS ACMI, INC SLIMLINE OPERATIVE HYSTEROSCOPE INNER SHEATH/BRIDGE
Model Number GY275L-B
Medical Device Problem Codes Defective Component (2292); Defective Device (2588)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation found that the sheath outer tube was observed to be dented and damaged tip with sharp edges were noted.The reported issue was confirmed.The physical damage to the device can be attributed to user mishandling.Per the (instruction for use), the ifu for gy275l-series (99-1044 _ej) provides warnings and cautions to alert that the device may be damaged by improper handling.It states "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.
 
Event or Problem Description
During reprocessing, it was reported that the tip was damaged.There was no patient involvement on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide the event date and additional information based on the legal manufacturer¿s final investigation.Based on the legal manufacturer¿s investigation, the device history record (dhr) was reviewed and there were no problems found during the manufacturing of the device that would cause or contribute to the reported issue.The device met all specifications at the time of shipment.

Brand Name
SLIMLINE OPERATIVE HYSTEROSCOPE INNER SHEATH/BRIDGE
Common Device Name
SLIMLINE OPERATIVE HYSTEROSCOPE INNER SHEATH/BRIDGE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11303794
Report Number1519132-2021-00004
Device Sequence Number4996933
Product Code FAS
UDI-Device Identifier00821925001787
UDI-Public00821925001787
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGY275L-B
Device Lot NumberRXJS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1